Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 71, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at May 23, 2015, 9:07 PM CDT for Webb County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2015, 9:07 PM CDT (02:07 UTC)
- Expired
- May 24, 2015, 12:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Webb County, TX
The radar
The Corpus Christi radar (KCRP), 203 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 10:16 PM CDT | FLASH FLOOD | 2 Sw Orvil, TX | PORTIONS OF SARAH ROAD FLOODED WITH VEHICLES STALLED |
| May 23, 10:43 PM CDT | FLASH FLOOD | 1 Wnw Laredo, TX | FLOODED ALONG PARK DR AND TAYLOR STREET WITH STRANDED MOTORIST IN HIGH WATER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 69 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 2.1 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1269 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1093 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
095
WGUS54 KCRP 240207
FFWCRP
TXC479-240500-
/O.NEW.KCRP.FF.W.0071.150524T0207Z-150524T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
907 PM CDT SAT MAY 23 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL WEBB COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL MIDNIGHT CDT
* AT 904 PM CDT...DOPPLER RADAR INDICATED A SLOW MOVING LINE OF
THUNDERSTORMS PRODUCING HEAVY RAIN DEVELOPING ACROSS THE WARNED
AREA. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAREDO...RIO BRAVO...EL CENIZO...BOTINES...LAREDO INTERNATIONAL
AIRPORT...TEXAS A&M INTERNATIONAL UNIVERSITY...COLUMBIA BRIDGE...
ORVIL...UNITED SOUTH HIGH SCHOOL...RANCHOS PENITAS WEST...DOCTORS
HOSPITAL OF LAREDO...RIO BRAVO--EL CENIZO...UNITEC INDUSTRIAL
PARK...LAREDO COMMUNITY COLLEGE...ST AUGUSTINE HIGH SCHOOL SOUTH
LAREDO AND LAREDO COUNTRY CLUB.
RAINFALL AMOUNTS OF AROUND 2 INCHES WILL BE COMMON IN THE WARNED
AREA WITH ISOLATED HIGHER AOUNTS POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2727 9949 2730 9949 2731 9954 2741 9949
2749 9948 2750 9953 2757 9951 2761 9955
2760 9958 2764 9960 2763 9964 2766 9971
2777 9981 2780 9987 2787 9990 2787 9976
2785 9933 2727 9924 2727 9933 2732 9937
$$
HART2 follow-up statements
790
WGUS74 KCRP 240333
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1033 PM CDT SAT MAY 23 2015
TXC479-240500-
/O.CON.KCRP.FF.W.0071.000000T0000Z-150524T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB TX-
1033 PM CDT SAT MAY 23 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
CENTRAL WEBB COUNTY...
AT 1028 PM CDT...DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS
PRODUCING THE HEAVIEST RAIN HAVE MOVED EAST OF THE WARNED AREA.
HOWEVER...FLASH FLOODING REMAINS POSSIBLE ACROSS THE WARNED AREA DUE
TO CONTINUED MODERATE RAINFALL. RADAR ESTIMATED RAINFALL AMOUNTS OF
AROUND 1 TO 2 INCHES HAVE FALLEN ACROSS THE WARNED AREA WITH AN
ADDITIONAL 1/2 TO 1 INCH POSSIBLE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAREDO...RIO BRAVO...EL CENIZO...BOTINES...LAREDO INTERNATIONAL
AIRPORT...TEXAS A&M INTERNATIONAL UNIVERSITY...COLUMBIA BRIDGE...
ORVIL...UNITED SOUTH HIGH SCHOOL...RANCHOS PENITAS WEST...DOCTORS
HOSPITAL OF LAREDO...RIO BRAVO--EL CENIZO...UNITEC INDUSTRIAL PARK...
LAREDO COMMUNITY COLLEGE...ST AUGUSTINE HIGH SCHOOL SOUTH LAREDO AND
LAREDO COUNTRY CLUB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2727 9949 2730 9949 2731 9954 2741 9949
2749 9948 2750 9953 2757 9951 2761 9955
2760 9958 2764 9960 2763 9964 2766 9971
2777 9981 2780 9987 2787 9990 2787 9976
2785 9933 2727 9924 2727 9933 2732 9937
$$
TE061
WGUS74 KCRP 240458
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1158 PM CDT SAT MAY 23 2015
TXC479-240505-
/O.EXP.KCRP.FF.W.0071.000000T0000Z-150524T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB TX-
1158 PM CDT SAT MAY 23 2015
...THE FLASH FLOOD WARNING FOR CENTRAL WEBB COUNTY WILL EXPIRE AT
1200 AM CDT...
THE HEAVY RAIN HAS ENDED...AND WATER IS EXPECTED TO SLOWLY RECEDE.
HOWEVER...RESIDENTS AND MOTORISTS SHOULD CONTINUE TO USE CAUTION AND
NOT DRIVE THROUGH ROADWAYS COVERED WITH WATER.
LAT...LON 2727 9949 2730 9949 2731 9954 2741 9949
2749 9948 2750 9953 2757 9951 2761 9955
2760 9958 2764 9960 2763 9964 2766 9971
2777 9981 2780 9987 2787 9990 2787 9976
2785 9933 2727 9924 2727 9933 2732 9937
$$
TEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 23, 6:48 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, May 23, 6:48 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
648 PM CDT SAT MAY 23 2015
.DISCUSSION...THE STORMS PREDICTION CENTER HAS PLACED THE NORTH
AND WESTERN PORTIONS OF S TX IN A TORNADO WATCH UNTIL 3 AM CDT.
CONVECTION OVER MEX AND THE HILL COUNTRY IS EXPECTED TO PROGRESS
EASTWARD THIS EVENING WITH THE PRIMARY THREATS BEING WIND DAMAGE
FROM STRAIGHT LINE WINDS AND ISOLATED TORNADOES...AND FLASH
FLOODING WITH A SECONDARY THREAT POSSIBLY BEING HAIL BUT IS LESS
LIKELY. UPDATES HAVE BEEN SENT. ALSO SEE AVIATION DISCUSSION BELOW
FOR THE 00Z TAFS.
&&
.AVIATION...CURRENT VFR CONDITIONS ACROSS S TX ARE EXPECTED TO
DETERIORATE LATER THIS EVENING AND OVERNIGHT IN RESPONSE TO
EXPECTED STRONG TO SEVERE STORMS MOVG ACROSS S TX FROM MEX. THESE
STORMS ARE EXPECTED TO REACH THE COAST TOWARD SUNRISE WITH A LULL
IN THE CONVECTION IN ITS WAKE. HAVE GONE WITH TEMPO GROUPS FOR
TIMING OF BEST CHC FOR STRONGEST STORMS FOLLOWED WITH VCSH BY MID
MORNING SUNDAY AND NO MENTION IN THE AFTERNOON. HOWEVER...ANOTHER
ROUND OF STORMS MAY BE POSSIBLE DURING THE DAY SUNDAY UNLESS THE
ATMOSPHERE STABILIZES BEHIND TONIGHTS CONVECTION. THEREFORE...VFR
THIS EVENING...LOWERING TO MVFR/IFR OVERNIGHT THEN BACK TO VFR BY
MID TO LATE SUNDAY MORNING.
&&
.PREV DISCUSSION... /ISSUED 400 PM CDT SAT MAY 23 2015/
SHORT TERM...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY.
DANGEROUS FLASH FLOOD POTENTIAL EXISTS ACROSS THE RIO GRANDE/WESTERN
BRUSH COUNTRY TONIGHT SHIFTING TOWARD THE COASTAL BEND EARLY
SUNDAY. RADAR SHOWS A LARGE AREA OF CONVECTION JUST NORTH OF OUR
AREA ACROSS THE HILL COUNTRY THIS AFTERNOON WITH TWO ADDITIONAL
LINES FORMING TO THE WEST IN MX. ALL OF THESE SYSTEMS WILL TRAIN
OVER THE HIGHLIGHTED AREAS AND COULD RESULT IN A SIGNIFICANT FLASH
FLOOD EVENT OVER ALREADY SATURATED GROUNDS AND FLOODED RIVER
BASINS. ATMOS IS ALSO VERY UNSTABLE WITH INCREASING DEEP LAYER
SHEAR WHICH COULD RESULT IN A FEW SEVERE STORMS WITH DAMAGING
WINDS BEING THE PRIMARY THREAT. HOWEVER AN ISOLATED TORNADO CANNOT
BE RULED OUT. NOT SURE HOW MUCH ACTIVITY WE'LL SEE ON SUNDAY GIVEN
THE ATMOS SHOULD BE WORKED OVER FROM MORNING CONVECTION. HOWEVER
MODELS ALL SHOW STRONG INSTABILITY RE-DEVELOPING BY AFTN. IF
CONVECTION FIRES ALONG ANY LEFT-OVER OUTFLOW BOUNDARIES IT COULD
QUICKLY BECOME SEVERE...WITH FLASH FLOODING A CONTINUING THREAT.
ANOTHER S/W ON MONDAY WILL TRIGGER ADDITIONAL STORMS WITH THE
POTENTIAL FOR FLASH FLOODING. STRONG INSTABILITY AND MODEST SHEAR
COULD RESULT IN A FEW SEVERE STORMS AS WELL. SPC HAS HIGHLIGHTED
THE AREA IN A SLIGHT RISK ON MONDAY.
LONG TERM...(MEMORIAL DAY THROUGH SATURDAY)...EXTENDED BEGINS WHERE
THE SHORT TERM LEFT OFF...WITH ANOTHER DAY OF POTENTIAL FOR FLOODING
AND SEVERE WEATHER. WITH CONSIDERABLE INSTABILITY AND VERY HIGH
WATER CONTENT...EXPECT SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL AND THE POSSIBILITY OF
LARGE HAIL AND DAMAGING WINDS.
BEGINNING TUESDAY UPPER SUPPORT SHIFTS EASTWARD...BUT CONTINUING
HIGH MOISTURE CONTENT AND LEFTOVER BOUNDARIES MAY BE ENOUGH FOR
ISOLATED CONVECTION WITH MUCH LOWER RAINFALL AMOUNTS. WILL CONTINUE
LOW POPS THROUGH THE WEEK.
TEMPERATURES THROUGH THE WEEK WILL REMAIN NEAR NORMALS FOR LATE
MAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 75 84 76 85 77 / 70 70 60 60 50
VICTORIA 72 82 73 83 73 / 80 80 60 60 60
LAREDO 71 90 74 91 75 / 80 30 30 40 40
ALICE 74 86 74 87 76 / 70 60 50 60 50
ROCKPORT 77 83 77 83 77 / 70 80 60 60 60
COTULLA 70 88 72 87 72 / 90 40 30 50 40
KINGSVILLE 75 86 75 86 77 / 70 60 50 60 50
NAVY CORPUS 76 83 77 83 78 / 70 70 60 60 50
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT SUNDAY FOR THE FOLLOWING
ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR...
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20
TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL FROM 20 TO 60 NM.
&&
TE/81...AVIATIONHazardous weather outlook, May 23, 6:53 PM CDT, 2 hours 14 minutes before
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
In the hours before
Special weather statement, May 23, 3:08 PM CDT, 5 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
308 PM CDT SAT MAY 23 2015
TXZ230-231-240-241-232045-
MCMULLEN-DUVAL-JIM WELLS-LIVE OAK-
308 PM CDT SAT MAY 23 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MCMULLEN...NORTHWESTERN
JIM WELLS...SOUTHWESTERN LIVE OAK AND NORTHERN DUVAL COUNTIES...
AT 307 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES WEST OF SEVEN SISTERS TO NEAR LOMA ALTA TO
NEAR RANCHO DE LA PARITA TO NEAR ANNAROSE TO NEAR ALFRED...AND MOVING
NORTH AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GEORGE WEST...THREE RIVERS...CHOKE CANYON...TILDEN...MIDWAY...LOMA
ALTA...CLEGG...RANCHO DE LA PARITA...SEVEN SISTERS...CALLIHAM...
ANNAROSE...RIVER CREEK ACRES...ALFRED...WESTDALE...SIMMONS AND CROSS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2854 9841 2858 9825 2832 9800 2781 9794
2801 9814 2797 9830 2803 9844 2792 9873
2815 9880 2851 9880 2860 9855
TIME...MOT...LOC 2007Z 170DEG 34KT 2800 9866 2808 9845 2802 9831 2806
9815 2791 9801
HARTSpecial weather statement, May 23, 3:47 PM CDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 347 PM CDT SAT MAY 23 2015 TXZ230-232130- MCMULLEN- 347 PM CDT SAT MAY 23 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MCMULLEN COUNTY... AT 346 PM CDT...A STRONG THUNDERSTORM WAS CENTERED 9 MILES SOUTHEAST OF TILDEN...MOVING NORTH AT 40 MPH. WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TILDEN...CROWTHER AND CROSS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 2827 9836 2825 9849 2864 9865 2864 9836 TIME...MOT...LOC 2046Z 170DEG 34KT 2836 9844 HART
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 8:32 PM CDT | River Flood Warning | CRP | Live Oak | 18 days |
| May 23, 9:45 PM CDT | Special Weather Statement | CRP | Webb | 45 min |
| May 23, 10:15 PM CDT | Special Weather Statement | CRP | Webb | 45 min |
| May 23, 10:23 PM CDT | Flash Flood Warning | CRP | Webb | 112 min |
| May 23, 11:06 PM CDT | Special Weather Statement | CRP | Duval | 54 min |
| May 23, 11:47 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells | 43 min |
| May 23, 11:48 PM CDT | Flash Flood Warning | CRP | Duval, Webb | 117 min |
| May 24, 12:10 AM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg | 35 min |
| May 24, 12:34 AM CDT | Flash Flood Warning | CRP | Jim Wells, Kleberg, Nueces | 116 min |
| May 24, 12:44 AM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 46 min |
| May 24, 12:56 AM CDT | Special Marine Warning | CRP | 94 min | |
| May 24, 1:02 AM CDT | Flash Flood Warning | CRP | Jim Wells, Kleberg, Nueces, San Patricio | 118 min |
| May 24, 1:11 AM CDT | Severe Thunderstorm Warning | CRP | Nueces, San Patricio | 34 min |
| May 24, 1:23 AM CDT | Special Marine Warning | CRP | 82 min | |
| May 24, 1:44 AM CDT | Special Weather Statement | CRP | Refugio, San Patricio | 46 min |
| May 24, 1:49 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Refugio, San Patricio | 41 min |
| May 24, 2:10 AM CDT | Flash Flood Warning | CRP | Aransas, Bee, Calhoun, Goliad, Refugio, San Patricio and 1 more | 3 hr |
| May 24, 2:14 AM CDT | Tornado Warning | CRP | Aransas, Refugio | 31 min |
| May 24, 2:28 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Calhoun, Goliad, Refugio, Victoria | 47 min |
| May 24, 2:30 AM CDT | Special Marine Warning | CRP | 2 hr | |
| May 24, 3:12 AM CDT | Severe Thunderstorm Warning | CRP | Calhoun, Victoria | 33 min |
| May 24, 3:15 AM CDT | Special Marine Warning | CRP | 2 hr | |
| May 24, 3:46 AM CDT | Special Weather Statement | CRP | Calhoun | 14 min |
| May 24, 4:17 AM CDT | Special Marine Warning | CRP | 88 min | |
| May 24, 9:20 AM CDT | River Flood Warning | CRP | Calhoun, Goliad, Refugio, Victoria | 10 days |
| May 24, 9:43 AM CDT | River Flood Warning | CRP | McMullen | 3 days |
| May 24, 9:56 AM CDT | Small Craft Advisory | CRP | 10 hr | |
| May 24, 9:56 AM CDT | Small Craft Advisory | CRP | 33 hr | |
| May 24, 10:00 AM CDT | Rip Current Statement | CRP | Aransas, Calhoun, Kleberg, Nueces, San Patricio | 35 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.